# SDR 95ZZZX1138

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Mount Assy
- Part number: 23007217
- Condition: Mismanufactured
- Location: Compressor
- Part time: 1,177 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MOUNT FACE TO MOUNT BOSS HEIGHT LIMITS ARE 1.715 INCHES TO 1.707 INCHES IN THE O/H MANUAL.  THIS MOUNT MEASURED 1.770 INCHES TO 1.730 INCHES.  THE MISALIGNMENT DAMAGED THE SPUR ADAPTER, GEAR SHAFT, COUPLING ADAPTER, AND IMPELLER BORE.
